Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have Mirena inserted. Having pain in the hip, causing discomfort while walking. Cause of pain?

I have had the Mirena now for a little more than 5 years (I had a new one put in a few months ago) . 5 days ago (the day after Thanksgiving), I a sharp, cramp-like pain in my inner right hip so severe that I couldn t walk. I went in for an urgent care appointment and the doctor was unable to tell me what was causing the pain but prescribed Motrin 80mg and Tramadone (breakthrough) PRN. This pain has persisted and I after talking to a friend of mine that had hers removed after nerve damage, I was wondering if there is a possibility that my Mirena can be the cause for this unexplained pain, even after 6 years.
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  40 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor